# SDR SWAA2012050703727

- Difficulty date: March 22, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N509SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24186
- Aircraft time: 67,528 hours, 63,737 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM UPPER CHORD CRACKED AT BS 294.5, LBL 56.  REPAIRED CHORD IAW EO AND EA.
